American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05B20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Olga Holtz, Amos Ron and Zhiqiang Xu. Hierarchical zonotopal spaces. Trans. Amer. Math. Soc. 364 (2012) 745-766. MR 2846351.
Abstract, references, and article information
View Article: PDF

[2] Ka Hin Leung, Siu Lun Ma and Bernhard Schmidt. Nonexistence of abelian difference sets: Lander's conjecture for prime power orders. Trans. Amer. Math. Soc. 356 (2004) 4343-4358. MR 2067122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] E. F. Assmus and J. D. Key. Hadamard matrices and their designs: a coding-theoretic approach . Trans. Amer. Math. Soc. 330 (1992) 269-293. MR 1055565.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] G. G. Lorentz and R. A. Lorentz. Probability and interpolation . Trans. Amer. Math. Soc. 268 (1981) 477-486. MR 632539.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1